# SDR GTIA2020100535376

- Difficulty date: October 5, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 775 hours, 329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIST BOTTLE NEEDS SERVICE.  SERVICED ASSIST BOTTLE, IAW AMM 52-10-00.
